# SDR ASAA2013111796680

- Difficulty date: November 17, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 656964651
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT T/E CLOSE OUT PANEL CHAFED OTBD NR 6 FLAP FAIRING.  ACFT GROUNDED.  FABRICATED NEW IAW SRM 51-40-05-0G-0, RESTORED FINISH IAW BSOPM 20-41-02.
